# SDR SIMA201005705

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT THE RIGHT OUTBOARD SEAT TRACK SUPPORT WAS FOUND TO BE CORRODED AT FRAME 50.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE RIGHT OUTBOARD SEAT TRACK SUPPORT AT FRAME 50 IAW EO EM-53MR-1476.  THE AIRCRAFT WAS RETURNED TO SERVICE.
